I got off Nexium a few months ago and experienced some rebound reflux. I'm doing okay now though.
I was prescribed Xanax, which I've taken before, but now heard that it can cause heartburn, especially at night.
Does anyone know if you take it during the day does it cause heartburn? or is it only when used as a sleep aid sometime before bed?
Nope, Xanax. I was just saying how I'm trying to avoid heartburn, being off Nexium and all. But, nevermind, I looked it up and found out Xanax does wear away the area where the stomach meets the esophagus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.